# SDR ASAA0510070

- Difficulty date: April 15, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND RIGHT OVERWING LOWER EMERGENCY LIGHT LENS WILL NOT STAY SECURED.  LIGHT ALSO INOPERATIVE.  REPLACED BATTERY PACK AND LENS ASSEMBLY.  OPS CHECK GOOD.  (M)
